# SDR CA110711007

- Difficulty date: June 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) NO RESPONSE FROM THROTTLE AFTER TAXIING AND PREPARING FOR TAKEOFF, THE ENGINE DID NOT RESPOND TO THROTTLE INCREASE.  AFTER SEVERAL ATTEMPTS, THE ENGINE EVENTUALLY RESPONDED.  THE FLIGHT WAS CANCELLED.
